# SDR 06FDEA2175

- Difficulty date: June 1, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 47,863 hours, 10,773 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, LEADING EDGE CAVITY AT APPROX STA XORS 481, RIBS SUPPORT FOUND CRACKED.  LEADING EDGE CAVITY AT APPROX. STA XORS 481, CRACKED   RIB   SUPPORT REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II. THIS REPAIR   CLASSIFIED AS   MINOR PER GMM 6-2-100.
